# SDR UIEA2018020900198

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,795 hours, 18,010 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 504C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEFT ENGINE START,  A LT STARTER CUTOUT CAUTION MESSAGE ACTIVATED.   REMOVED AND REPLACED LEFT ENGINE START VALVE IAW AMM 80-11-02 AND PERFORMED DRY MOTOR TEST IAW AMM 71-00-00.  OPS CHECKED NORMAL.
